# SDR SRAA970414

- Difficulty date: April 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908SJ
- Make and model: Lkheed 382E
- Aircraft serial: 4300
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON POST FLIGHT INSPECTION, FOUND CAPTAIN'S SWING WINDOW FRAME HAD TWO CRACKS APPROX 1 INCH GOING UPWARD  AND AFT ON TOP CORNER.  ITEM IS CURRENTLY UNDER REPAIR.
